# SDR DXTA200702736

- Difficulty date: January 1, 2008
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 5,692 hours, 3,382 cycles
- Engine: Allsn AE3007C
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE AMBER (RUDDER LIMIT FAIL B) CAS MESSAGE ILLUMINATED IN FLIGHT AND REMAINED ON WITH SHUTDOWN.  RUDDER LIMITER FAILED AT 67 PERCENT.  REMOVED & REPLACED T.R. SWITCH.
